advertisement
Question
Posted by: Lolly | 2006/07/24

Help!!!!! Panado

Hi I took 18 panado 500mg last night in an attempt to kill myself - nothing happened. What is happening in my body?? I know i need help Please giveme some advice

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hi Lolly
Your liver is being slowly poisoned - please go to your doctor as he needs to check your liver and maybe give you something to support it, it can develop into liver failure eventually. Suicide is not worth it - it only causes more problems either for you or for the people you leave behind. If you felt like killing yourself you need medical help as it is a sign that you are not thinking clearly. Please talk to cybershrink on the health 24 website too.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement